# SDR SCNA20161222361

- Difficulty date: December 22, 2016
- Submitted: December 23, 2016
- Operation: Air carrier
- Aircraft: N809SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30683
- Aircraft time: 39,320 hours, 15,696 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Chafed
- Location: Bs 1040
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STABILIZER TRIM BAY, FWD STRUCTURE BELOW FLOORBOARD AT BS 1040 CHAFED BY THE BLEED AIR DUCT.  REMOVED AND REPLACED FWD STRUCTURE BELOW FLOOR BOARD AT FS1040.
